# SDR 6CBA2020031920190

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N860AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1860
- Aircraft time: 974 hours, 897 cycles
- Engine: Pwc PT6A67P
- Engine time: 971 hours, 894 cycles
- System (JASC): 2210 · Autopilot System
- Part: Adapter
- Part number: 065001950100
- Part serial: KTA28102610
- Condition: Faulty
- Location: Zone 100
- Part time: 974 hours, 897 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PROBLEM: THE FLIGHT CREW REPORTED WHILE IN DECENT TO KIAD, " UNCOMANDED RUDDER TRIM TO FULL LIMIT, YAW DAMPER FAILED WHICH IN CAUSED A/C TURN. TRIM INTERRUPT TO REMOVE POWER AND RESET CB. NORMAL OPERATION  WAS REGAINED  AND THE IRCRAFT LANDED WITHOUT INCIDENT. RESOLUTION: CONTRACT MAINTENANCE VENDOR WAS CALLED TO THE AIRCRAFT. THE KTA 2810 TRIM ADAPTER WAS REMOVED AND REPLACED AND OPS CHECK GOOD IAW   AMM 12-B-22-10-07-00A-920A-A  NO FURTHER DEFECTS WERE NOTED.
